Diane-35 hairl loss

Karin

New Member
Reaction score
1
I am 26 years old, in the last one year i lost more than half of my beautiful hair. (the picture you can see was takken just before it started to fall out) I live in Italy, Milan, very polluted and stressful place.

But my story is that I was prescribed to take Diane-35, for the acne i had. I was so happy because acne disappeared. I was taking it for one year, and then i noticed that my hair started to thin out, and to be very dry. My skin become very dry too. I stopped taking Diane, even if the doctor didnt agree with me, he said that Diane helps for hair growth, but for me it wasnt the case. So i stopped taking Diane. Acne came back, and my hair started to fall out badly. I had very long and strong blond hair, and it is almost gone by now and i dont have any regrowth, which has changed my life 100%. I dont meet people anymore and I am single and depressed, I feel that the beauty I had was taken from me away forever and my life is over.
I was going to many doctors looking for the help, I did all the test for my blood and hormones, everything was fine. One thing that doctors found that I have a Polycystic Ovary Syndrome. But doctors gave me some stuff which made the situation even worth. It was the hormone (Estraderm TTS 25 and Androcur) that usually is prescribed for women in menopause (I am 26!). It is called Estraderm, this hormone messed up with my menstrual cycle (which before was very regular) and i got a big pain on my breasts and legs, I just stopped taking it when I found on the internet that taking it I can get a cancer and I wont be able to have children. And now I am scared that I am going to loss even the last hair I have left, because it started to fall out all again, and I don’t have hair left on my body, I lost them also after I stopped taking Diane. I am taking all the vitamins I need , eating very healthy natural food (by the way I am a vegetarian) but looks like nothing works anymore. I am so depressed and desperated.
I dont think so that there is a way to get my hair back, I have very few left and it is so thin that when you take a one hair it is almost invisible and transparent. So I am thinking to do hair transplantation. Just I am looking for suggestion. Please help!?
Thank you
 

Linda Marie

New Member
Reaction score
0
Hi :( I am also going through the same thing. My hair has begun to thin out and I don't know why. I already have fine hair but used to have a lot of it. It has started in particular on the sides. When I pull it back you can see some scalp. I never had this problem. When washing my hair that is the worse because I really see it! I have had no regrowth. I realize hair does shed daily but if you have no regrowth it is very depressing. I go to my doctor Tues. I am 47 and there could be reason's why this is happening and I need to get peace of mind on this. My fathers side all has thinning of the hair. Male and Female maybe that is it. But I like you had beautiful hair and now I am so unhappy and scared. I am not on any particular medications except vitamins. You are not alone and I know that does not help but hopefully this is a stage we go through and not permanant. When I speak to friends they just sort of pass it off and say oh everyone's hair comes out. No one really understands till you go through it. I was denying it but not longer can.
God Bless
Lindamarie
 

lolypop

New Member
Reaction score
0
I just wanted to write and say don't stop looking looking for answers with other doctors. If you have polycystic ovary syndrome, that for a fact causes female hairloss. I myself am a 38 year old female that has experienced some hairloss and it has been so awful for me. I feel like i have become someone i do not know. I recently went to a naturepathic Dr. after seeing about 4 other Dr's that kept telling me it was hereditary. After seeing this natural Dr and lots of prayer, i see hair growing back. Don't give up. I pray everyday and i honestly can tell a difference.
 

Linda Marie

New Member
Reaction score
0
:) Thank you so much for the reply. That alone means so much. I went yesterday and await. What a stressful period! I don't know much about the ovary thing you mentioned. But my doctor did see what I was talking about with my hair. Actually her hair looked thin! We are about the same age. I just pray and I do pray that it is nothing serious.
God Bless Linda Marie
 

Georgie

Senior Member
My Regimen
Reaction score
2,721
Sorry to bump a REALLY old thread, but how are you all actually doing now?
 

KSA

Established Member
My Regimen
Reaction score
103
I am 26 years old, in the last one year i lost more than half of my beautiful hair. (the picture you can see was takken just before it started to fall out) I live in Italy, Milan, very polluted and stressful place.

But my story is that I was prescribed to take Diane-35, for the acne i had. I was so happy because acne disappeared. I was taking it for one year, and then i noticed that my hair started to thin out, and to be very dry. My skin become very dry too. I stopped taking Diane, even if the doctor didnt agree with me, he said that Diane helps for hair growth, but for me it wasnt the case. So i stopped taking Diane. Acne came back, and my hair started to fall out badly. I had very long and strong blond hair, and it is almost gone by now and i dont have any regrowth, which has changed my life 100%. I dont meet people anymore and I am single and depressed, I feel that the beauty I had was taken from me away forever and my life is over.
I was going to many doctors looking for the help, I did all the test for my blood and hormones, everything was fine. One thing that doctors found that I have a Polycystic Ovary Syndrome. But doctors gave me some stuff which made the situation even worth. It was the hormone (Estraderm TTS 25 and Androcur) that usually is prescribed for women in menopause (I am 26!). It is called Estraderm, this hormone messed up with my menstrual cycle (which before was very regular) and i got a big pain on my breasts and legs, I just stopped taking it when I found on the internet that taking it I can get a cancer and I wont be able to have children. And now I am scared that I am going to loss even the last hair I have left, because it started to fall out all again, and I don’t have hair left on my body, I lost them also after I stopped taking Diane. I am taking all the vitamins I need , eating very healthy natural food (by the way I am a vegetarian) but looks like nothing works anymore. I am so depressed and desperated.
I dont think so that there is a way to get my hair back, I have very few left and it is so thin that when you take a one hair it is almost invisible and transparent. So I am thinking to do hair transplantation. Just I am looking for suggestion. Please help!?
Thank you

Hi! It sounds like Diane 35 triggered a telegen effluvium for you, and then going off has done the same. Hair lost can be regrown on the right medication. This is why when you come off Diane they recommend taking the half dose pill first and then weaning off so it doesn’t shock the body. The fact that your body hair fell off confirms that it is religion effluvium indeed as Diane encourages scalp growth and stops body hair. If you skin was dry on diane my theory would be that the hair loss of Diane was really hair that was going to regrow thicker. Oftentimes treatments that are good for hair trigger massive shedding first. Don’t worry! I’m sure you can still recover.
For women with androgenic alopecia, doctors highly recommend Spironolactone. I have seen it work wonders for hair loss. You may also consider drugs like Flutamide - although that is more controversial. If you do not wish to ingest hormones, because perhaps your body needs a detox - try minoxidil 5% or minoxidil fortified with finasteride or another anti-androgen. Be sure to see an ENDOCRINOLOGIST who specialises in female metabolic disorders and not a gynaecologist as this is a common mistake people make. I would not be surprised to learn that you don’t have PCOS - because it is commonly misdiagnosed. I’m based in NYC - and my doctor would actually be perfect for you. Feel free to DM me for his information.
Hope you’re well.
Xx
 
Top